American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30L99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Noel DeJarnette, Piotr Hajłasz, Anton Lukyanenko and Jeremy T. Tyson. On the lack of density of Lipschitz mappings in Sobolev spaces with Heisenberg target. Conform. Geom. Dyn. 18 (2014) 119-156.
Abstract, references, and article information   
View Article: PDF

[2] David Bate. Structure of measures in Lipschitz differentiability spaces. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] David Bate and Gareth Speight. Differentiability, porosity and doubling in metric measure spaces. Proc. Amer. Math. Soc. 141 (2013) 971-985.
Abstract, references, and article information   
View Article: PDF

[4] Daniel Aalto and Lauri Berkovits. Asymptotical stability of Muckenhoupt weights through Gurov-Reshetnyak classes. Trans. Amer. Math. Soc. 364 (2012) 6671-6687.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1